Your Questions About: Side Effects Of Prozac

Posted by | By | Reply More

Sandra asks…

How long will it take for side effects of Prozac to appear?

Today is my second day on Prozac. I don’t feel any different and have not experienced any side effects. When will they start to appear?

Potter answers:

I am on prozac and have been for many many years,
i have not felt any “side effects” ever..
Unless you are talking about what its supposed to do, which is raise the ceratonin levels in your brain.

It will take anywhere from 2 weeks to a month for almost any drug to really get into your system.
In about 2 weeks, you will start to notice that you feel more “up” and will be able to think things through better.

Sounds liek you havent read up about this drug tho,
WHEN STARTING ANY MEDICATION,
ALWAYS READ THE PAMPHLET YOU GET FROM THE PHARMACIST!!!!

Powered by Yahoo! Answers

Category: FAQs

Comment Via Your Facebook Profile Below - or by Regular Blog Comment Farther Below ( scroll down a bit!):

Leave a Reply